Heavy Rain, Taylor
- When
- September 7, 6:00 AM CST to September 8, 6:00 AM CST
- Where
- Taylor County, Bedford
- Reported by
- COOP Observer
- Coordinates
- 40.670, -94.720
Coop observer reported heavy rainfall of 2.00 inches over the last 24 hours.
A warm front south of the state in Kansas and an old warm/stationary front converted to cold front worked to trigger storms overnight and resulted in a couple of heavy rainfall reports over SW Iowa in the neighborhood of 2 inches.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DMX wrote it up.
A warm front south of the state in Kansas and an old warm/stationary front converted to cold front worked to trigger storms overnight and resulted in a couple of heavy rainfall reports over SW Iowa in the neighborhood of 2 inches.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before the first event at Sep 7, 5:50 AM CST, 10 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 650 AM CDT MON SEP 7 2015 .SHORT TERM /TODAY/... ISSUED AT 459 AM CDT MON SEP 7 2015 THUNDERSTORMS HAVE PERSISTED THROUGHOUT THE NIGHT ALONG A BOUNDARY FROM SOUTHERN NE TO EASTERN IOWA. SYSTEM WILL CONTINUE TO PUSH SLOWLY SOUTH/SOUTHEAST THROUGH THE EARLY MORNING HOURS...WITH PRECIPITATION PERSISTING IN THE SOUTHERN AND SOUTHEASTERN PORTIONS OF THE CWA. WHILE WILL GENERALLY SEE A DOWNWARD TREND IN PRECIPITATION INTENSITY AS SYSTEM PUSHES SOUTH...THUNDERSTORMS WILL REMAIN CAPABLE OF HEAVY RAINFALL AND MAY CONTINUE TO TRACK OVER AREAS WHICH HAVE ALREADY SEEN HEAVY RAINFALL TOTALS TONIGHT. THEREFORE...WILL KEEP FLASH FLOOD WATCH FOR SOUTHERN PORTIONS OF THE CWA...AND WILL LET GO FOR NORTHERN PORTIONS OF THE WATCH AREA WHERE ADDITIONAL HEAVY PRECIPITATION IS NOT EXPECTED THIS MORNING. FOCUS WILL THEN TURN TO PRECIPITATION TRENDS FOR TODAY. BOUNDARY WILL BEGIN TO LIFT BACK NORTH...AND EXTENT OF NORTHERN PUSH WILL HAVE MAJOR IMPACT ON FORECAST FOR REMAINDER OF DAY. MODELS HAVE GENERALLY NOT HAD A GOOD HANDLE ON OVERNIGHT CONVECTION...WITH GFS SEEMING TO PERFORM THE BEST...AND ECMWF COMING MORE IN LINE WITH GFS. THEREFORE HAVE TRENDED TOWARDS GFS FOR REMAINDER OF THE FORECAST...WHICH BRINGS BOUNDARY BACK INTO SOUTHERN IOWA LATE IN THE PERIOD. WITH BOUNDARY LINGERING CLOSE TO SOUTHERN IOWA HAVE KEPT CHANCE POPS THROUGH THE DAY...THOUGH DO NOT HAVE HIGH CONFIDENCE. EXPECT BEST CHANCE FOR THUNDERSTORMS TO COME WITH AFTERNOON DESTABILIZATION WITH THUNDERSTORMS FIRING ALONG BOUNDARY...WITH BEST CHANCES ACROSS THE WEST WITH BETTER RECOVERY BEHIND MORNING PRECIPITATION. GIVEN UNCERTAINTY IN PLACEMENT OF BOUNDARY...STILL DO NOT HAVE HIGH CONFIDENCE IN PRECIPITATION. IF STORMS DO PUSH INTO IOWA COULD SEE SEVERE WITH CAPE VALUES NEAR 2000 J/KG. WITH SOMEWHAT LACKLUSTER SHEAR...BIGGEST THREAT FOR SEVERE HAZARDS WOULD BE HAIL AND WINDS...AND FEEL SPC MARGINAL OUTLOOK IS SUFFICIENT FOR NOW. PWAT VALUES WILL REMAIN HIGH...NEAR OR ABOVE 2 INCHES...THROUGH THE DAY AND THUNDERSTORMS WILL BE CAPABLE OF ADDITIONAL HEAVY RAINFALL. THEREFORE...IF THUNDERSTORMS DEVELOP IN CENTRAL IOWA IN THE LATE AFTERNOON...MAY NEED TO CHANGE START TIME OF TONIGHT/S FLASH FLOOD WATCH EARLIER. TEMPERATURES WILL NOT BE AS WARM AS PREVIOUS DAYS. HAVE INCREASED TEMPS IN THE SOUTH...THOUGH PRECIPITATION TRENDS COULD HAMPER WARMING. HOWEVER...WITH AMPLE MOISTURE AROUND HUMID CONDITIONS WILL AGAIN PREVAIL WITH HEAT INDEX VALUES IN THE 90S IN THE SOUTHERN PORTIONS OF THE CWA. .LONG TERM /TONIGHT THROUGH SUNDAY/... ISSUED AT 459 AM CDT MON SEP 7 2015 PRIMARY CONCERN OBVIOUSLY REMAINS CONVECTIVE TRENDS AND ADDITIONAL HEAVY RAINS TONIGHT INTO EARLY TUESDAY MORNING. SYNOPTIC SITUATION WILL TRY TO CHANGE BRIEFLY HEADING INTO TONIGHT AS CURRENT NE/KS 1- 3KM RIDGE TRIES TO PUSH THE FRONTAL BOUNDARY AND ASSOCIATED CONVERGENCE ZONE A BIT FARTHER SOUTH. THE RIDGE WILL BE MOVING ACROSS IA DURING THE AFTERNOON HOWEVER RESULTING IN ANOTHER SURGE OF MOISTURE TRANSPORT AND THETA-E ADVECTION AROUND 00Z AND LASTING INTO THE NIGHT. FLOW WILL NOT BE EXTREME...AS NOTED BY ONLY 25-30KT WINDS ALONG 305K ISENT SURFACE...BUT ENVIRONMENT MAY OFFSET THIS INFLOW DEFICIENCY WITH CONDITIONS STILL VERY FAVORABLE FOR EFFICIENT HEAVY RAINS. THE SITUATION BY 06Z SHOULD MIRROR WHAT OCCURRED OVERNIGHT WITH WARM CLOUD DEPTHS 4KM OR MORE...PWATS OVER 2 INCHES AND SIMILAR MOISTURE TRANSPORT. CLIMATOLOGICALLY THE SCENARIO IS NOTABLE WITH 00Z NAEFS PWATS...LOW LEVEL SPECIFIC HUMIDITY AND INTEGRATED MOISTURE TRANSPORT ALL WELL INTO THE 90TH PERCENTILE AND OFTEN PUSHING ALL TIME EXTREMES. MANY AREAS HAVE BEEN WELL PRIMED BY HEAVY RAINS OVERNIGHT SO HAVE EXPANDED CURRENT FLASH FLOODING IN SPACE AND TIME...NOW INTO TONIGHT AND INCLUDING ALL AREAS ALONG AND SOUTH OF HIGHWAY 30. THERE IS SOME SPREAD IN THE DETERMINISTIC AND ENSEMBLE SOLUTIONS LATITUDINALLY...BUT THE CONSENSUS FAVORS THE SRN HALF OF IOWA AND THIS MAKES SENSE CONSIDERING THE CURRENT PLACEMENT OF THE MCS. CANNOT SEE CONVERGENCE AND BAROCLINIC ZONE JUMPING THAT FAR NORTH IN LESS THAN 24 HOURS. BOTH THE 00Z NCAR HI RES ENSEMBLE AND 21Z SREF CONSENSUS SUPPORTS THIS AS WELL. ALTHOUGH OVERNIGHT HEAVY RAINS WERE NOT WIDESPREAD...LOCALIZED AREAS THAT SAW THREE TO SEVEN INCHES OF RAIN OVERNIGHT AND PRIMED FOR SERIOUS FLASH FLOODING IF THEY ARE HIT ONCE AGAIN. HEAVY RAINS MAY BLEED INTO TUE AS SECONDARY AREA OF FORCING ASSOCIATED WITH SHORT WAVE OFF THE BC COAST REACHES IA. GFS IS MORE AGGRESSIVE WITH THIS THAN THE ECMWF...WHICH PUSHES BOUNDARY THROUGH FASTER...SO HEADLINE MAY NEED TO BE EXPANDED IF GFS SOLUTION MATERIALIZES BUT CONFIDENCE IS NOT GREAT ENOUGH FOR THIRD PERIOD WATCH AT THIS TIME. AIRMASS WILL THEN FINALLY CHANGE CONSIDERABLY ONCE THE FRONT FINALLY PUSHES THROUGH THE MUCH DRIER CONDITIONS AND DEWPOINTS. RELATIVELY WEAK BUT BROAD CENTRAL CONUS TROUGH WILL SETTLE IN TO START THE EXTENDED PERIOD...BUT BECOME MORE AMPLIFIED WITH TIME LEADING TO SOME FORM OF GREAT LAKES/NRN OH VALLEY TROUGH FOR THE WEEKEND. THIS WILL KEEP THE FORECAST COOLER WITH MUCH LESS SIGNIFICANT PRECIP CHANCES. THIS FIRST WILL BE WITH NRN STREAM SHORT WAVE AROUND THU...AND THEN AGAIN INTO THE WEEKEND WITH WARM ADVECTION RETURNING AGAIN. && .AVIATION...07/12Z ISSUED AT 638 AM CDT MON SEP 7 2015 LOW MVFR AND IFR CEILINGS WILL CONTINUE TO AFFECT SITES THROUGH BEGINNING OF PERIOD WITH STRATUS ACROSS THE AREA. EXPECT CONDITIONS TO IMPROVE BY 18Z. BOUNDARY WILL CONTINUE TO BRING CHANCES FOR TSRA TO SITES THROUGH END OF PERIOD. BEST CHANCES WILL COME NEAR/BEYOND 00Z...WITH TSRA REDUCING VISIBILITIES AND CEILINGS TO MVFR OR LOWER AT TIMES. HAVE INCLUDED VCTS ATTM DUE TO UNCERTAINTIES IN TIMING AND LOCATION AT SITES. && .HYDROLOGY... ISSUED AT 459 AM CDT MON SEP 7 2015 HEAVY RAINS OVERNIGHT WERE EXTREME...BUT FAIRLY LOCALIZED IN THE RACCOON RIVER BASIN SO LATEST FORECASTS INCORPORATING THAT RUNOFF ONLY EXPECT WITHIN BANK RISES OR MINOR FLOODING FOR THE TIME BEING. THIS MAY CHANGE INTO TONIGHT HOWEVER DEPENDING ON WHERE ADDITIONAL HEAVY RAINS FALL. THUS HAVE OPTED FOR HYDROLOGIC OUTLOOKS RATHER THAN FLOOD WARNINGS UNTIL CONFIDENCE INCREASES. SIMILAR THINKING FOR SRN IOWA SITES WHICH SAW LESSER...BUT STILL FAIRLY HEAVY RAINS. ADDITIONAL RIVER FORECASTS THIS MORNING WILL BE HEAVILY INFLUENCED BY FORECAST RAINFALL...WITH BASIN AVERAGE RAINS TWO TO THREE INCHES SOUTH OF I80. THIS MAY LEAD AGGRESSIVE FLOODING FORECASTS FOR THOSE LOCATIONS...BUT AGAIN LOW CONFIDENCE AS THOSE BASINS ARE SMALLER AND RAINFALL AMOUNTS COULD BE QUITE VARIABLE IN SPACE. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM THIS EVENING THROUGH TUESDAY MORNING FOR ADAIR-ADAMS-APPANOOSE-AUDUBON-BOONE-CARROLL-CASS-CLARKE-CRAWFORD- DALLAS-DAVIS-DECATUR-GREENE-GUTHRIE-JASPER-LUCAS-MADISON-MAHASKA- MARION-MARSHALL-MONROE-POLK-POWESHIEK-RINGGOLD-STORY-TAMA-TAYLOR- UNION-WAPELLO-WARREN-WAYNE. FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR ADAMS- APPANOOSE-CLARKE-DAVIS-DECATUR-LUCAS-MAHASKA-MONROE-RINGGOLD- TAYLOR-UNION-WAPELLO-WAYNE. && SHORT TERM...AWB LONG TERM...SMALL AVIATION...AWB HYDROLOGY...SMALL
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 517 AM CDT MON SEP 7 2015 IAZ004>007-015>017-023>028-033>039-081100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- 517 AM CDT MON SEP 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND NORTHERN IOWA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY AGAIN TONIGHT. A FEW STORMS MAY BE SEVERE WITH DAMAGING WIND AND LARGE HAIL THE MAIN THREATS. LOCALLY HEAVY RAINS MAY OCCUR AS WELL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS ARE POSSIBLE INTO TUESDAY...AGAIN AROUND THURSDAY...AND ALSO SUNDAY OR SUNDAY NIGHT. NEITHER SEVERE WEATHER OR HEAVY RAINS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE BRIEFLY NEEDED TONIGHT. IAZ044>050-057>062-070>075-081>086-092>097-081100- CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- 517 AM CDT MON SEP 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN IOWA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS CHANCES REMAIN IN THE FORECAST...ESPECIALLY EARLY THIS MORNING SOUTH AND AGAIN TONIGHT CENTRAL AND SOUTH. SOME OF THE STORMS MAY PRODUCE TORRENTIAL RAINS AND POTENTIALLY FLASH FLOODING WITH ONE TO THREE INCHES OF RAIN POSSIBLE...AND A FEW AMOUNTS LOCALLY HIGHER. A FEW STORMS MAY ALSO BE SEVERE TONIGHT WITH DAMAGING WIND AND LARGE HAIL THE PRIMARY THREATS. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WITH LOCALLY HEAVY RAINS MAY LINGER INTO TUESDAY MORNING. ISOLATED STORMS ARE ALSO POSSIBLE AROUND THURSDAY...AND SUNDAY OR SUNDAY NIGHT. NEITHER SEVERE WEATHER OR HEAVY RAINS ARE EXPECTED WITH THESE STORMS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND INTO EARLY TUESDAY MORNING. SMALL
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
127 AM CDT MON SEP 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 AM FLASH FLOOD 2 E BAYARD 41.85N 94.52W
09/07/2015 GUTHRIE IA DEPT OF HIGHWAYS
IOWA DOT REPORTS HIGHWAY 25 CLOSED DUE TO
FLOODING NEAR BAYARD WITH DETOUR ROUTING
TRAFFIC AROUND TOWN.
0121 AM FLASH FLOOD 2 W BAGLEY 41.85N 94.46W
09/07/2015 GUTHRIE IA EMERGENCY MNGR
GUTHRIE COUNTY EMERGENCY MANAGER REPORTS
HIGHWAY 141 HAS BEEN CLOSED NEAR BAGLEY.
HIGHWAY 141 NOW NEARLY IMPASSIBLE FROM
HIGHWAY 4 TO COON RAPIDS.
&&
NWS DES MOINES IA
IRIS SYSTEMPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
330 AM CDT MON SEP 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 AM FLASH FLOOD 2 E BAYARD 41.86N 94.51W
09/07/2015 GUTHRIE IA EMERGENCY MNGR
WIDESPREAD FLOODING ACROSS NORTHERN GUTHRIE
COUNTY. ALL PAVED ROADS NORTH OF HIGHWAY 141
WEST OF HIGHWAY 4 TO COON RAPIDS ARE CLOSED.
WATER STILL RISING IN NORTHERN BAGLEY,
BAKING UP FROM MOSQUITO CREEK. SPRINGBROOK
STATE PARK HAS BEEN EVACUATED. FROM GUTHRIE
COUNTY EMERGENCY MANAGEMENT.
&&
BSSPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
635 AM CDT MON SEP 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 AM FLASH FLOOD 2 E BAYARD 41.86N 94.51W
09/07/2015 GUTHRIE IA EMERGENCY MNGR
WIDESPREAD FLOODING ACROSS NORTHERN GUTHRIE
COUNTY. ALL PAVED ROADS NORTH OF HIGHWAY 141
WEST OF HIGHWAY 4 TO COON RAPIDS ARE CLOSED.
WATER STILL RISING IN NORTHERN BAGLEY,
BAKING UP FROM MOSQUITO CREEK. SPRINGBROOK
STATE PARK HAS BEEN EVACUATED. FROM GUTHRIE
COUNTY EMERGENCY MANAGEMENT.
0126 AM FLASH FLOOD 2 E BAYARD 41.85N 94.52W
09/07/2015 GUTHRIE IA DEPT OF HIGHWAYS
IOWA DOT REPORTS HIGHWAY 25 CLOSED DUE TO
FLOODING NEAR BAYARD WITH DETOUR ROUTING
TRAFFIC AROUND TOWN.
0121 AM FLASH FLOOD 2 W BAGLEY 41.85N 94.46W
09/07/2015 GUTHRIE IA EMERGENCY MNGR
GUTHRIE COUNTY EMERGENCY MANAGER REPORTS
HIGHWAY 141 HAS BEEN CLOSED NEAR BAGLEY.
HIGHWAY 141 NOW NEARLY IMPASSIBLE FROM
HIGHWAY 4 TO COON RAPIDS.
1035 PM FLASH FLOOD 1 SSE COON RAPIDS 41.86N 94.67W
09/06/2015 GUTHRIE IA EMERGENCY MNGR
HIGHWAY 141 CLOSED JUST SE OF COON RAPIDS,
MAY NEED TO BE CLOSED NEAR BAGLEY SHORTLY.
COUNTY ROAD P18 CLOSED NORTH OF BAGLEY.
AUTHORITIES ARE LIMITING ACCESS TO BAYARD.
EXTENSIVE FLOODING ACROSS NORTHERN GUTHRIE
COUNTY. FROM GUTHRIE COUNTY EMERGENCY
MANAGER.
1021 PM FLASH FLOOD COON RAPIDS 41.87N 94.68W
09/06/2015 CARROLL IA EMERGENCY MNGR
WATER OVER HIGHWAY 141 NEAR COON RAPIDS.
EMERGENCY MANAGER REPORTED THAT THIS IS NOT
NORMAL PLACE THAT FLASH FLOODS.
1021 PM FLASH FLOOD 2 E BAYARD 41.85N 94.53W
09/06/2015 GUTHRIE IA EMERGENCY MNGR
WATER FLOWING OVER HIGHWAY 141 EAST OF
BAYARD BETWEEN MAPLE AND LOCUST AVENUES.
1010 PM HEAVY RAIN COON RAPIDS 41.87N 94.68W
09/06/2015 M4.70 INCH CARROLL IA OFFICIAL NWS OBS
COON RAPIDS LARC RECORDED 4.7 INCHES TOTAL
RAINFALL OVER THE LAST 2 HOURS, FROM 8PM TO
10PM.
0957 PM FLASH FLOOD BAYARD 41.85N 94.56W
09/06/2015 GUTHRIE IA EMERGENCY MNGR
HIGHWAY 25 UNDERPASS IS FLOODED IN TOWN OF
BAYARD.
1046 PM FLASH FLOOD 1 NNW BAGLEY 41.86N 94.43W
09/06/2015 GUTHRIE IA EMERGENCY MNGR
WATER OVER P18 NORTH OF BAGLEY ALONG THE
GREENE AND GUTHRIE COUNTY LINE.
1046 PM FLASH FLOOD 3 NNW BAGLEY 41.88N 94.45W
09/06/2015 GREENE IA EMERGENCY MNGR
WATER OVER 330TH NEAR J AVENUE JUST NORTH OF
BAGLEY.
1046 PM FLASH FLOOD 2 ENE RALSTON 42.05N 94.61W
09/06/2015 GREENE IA EMERGENCY MNGR
WATER OVER 210TH STREET NEAR HIGHWAY 30.
&&
NWS DES MOINES IA
IRIS SYSTEMPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
654 AM CDT MON SEP 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HEAVY RAIN CARROLL 42.07N 94.86W
09/07/2015 M2.95 INCH CARROLL IA CO-OP OBSERVER
STORM TOTAL RAINFALL FROM LAST NIGHT. 2.01
INCHES FELL IN A 30 MINUTE TIME SPAN. END
TIME ESTIMATED BASED ON RADAR.
&&
NWS DES MOINES IA
IRIS SYSTEMThe national radar mosaic for the moment the first event began.
2 heavy rain, 1 flood. Local standard time, as filed.
Coop observer reported heavy rainfall of 2.00 inches over the last 24 hours.
Trained spotter reported heavy rainfall storm total of 2.20 inches over the last 24 hours.
The Raccoon River at Des Moines Fleur Drive crested at 13.08 feet on 9 September 2015 at 10:45 pm CDT.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Iowa in 2015Every state in 2015This day in weather historyWarnings in Iowa, September 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 598676, 598677, 598950.